# SDR CALA2020042400874

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 25,640 hours, 8,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M1670
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN INTERIOR INOP ALL SECTIONS EXCEPT THE OV WNG EXITS- NEEDS 12 EA PACKS AND BATTS NIS CLE. PACK EQUIP NUMBERS AS FOLLOWS- M1674/1675 FWD ENTRY M1676/M2503 MAIN BAIN F/C FWD STA 500 C/E. M1670/1671 MAIN CABIN MID AFT STA 727C/K M2626/2627 MAIN CABIN AFT OVHD STA727H/K M1898/1899 MAIN CABIN AFT STA 727K LAST 2 ARE M1672/1673 IN AFT GALLEY CEILING NEAR FDR RACK R/R BATTERY ON MODULE M1672&1673, M1670, M1676, M2503,M1674&1675,M2626. R/R CHARGER AT M1675, M 2626. REF MM 33-51-06-960-805, 33-51-06-960-806. OPS CHKS OK.
